IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1067 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2150    
    Printed61    
    Emailed0    
    PDF Downloaded172    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 2  |  Page : 234-236

Anaphylaxis following intravenous ranitidine: A rare adverse reaction of a common drug


1 Department of Pharmacology, Hamdard Institute of Medical Sciences and Research, Jamia Hamdard, New Delhi, India
2 Department of Dermatology, Hamdard Institute of Medical Sciences and Research, Jamia Hamdard, New Delhi, India
3 Department of Medicine, Hamdard Institute of Medical Sciences and Research, Jamia Hamdard, New Delhi, India
4 Department of Medicine and Preventive Cardiology, Hamdard Institute of Medical Sciences and Research, Jamia Hamdard, New Delhi, India

Correspondence Address:
Shridhar Dwivedi
Department of Medicine and Preventive Cardiology, Hamdard Institute of Medical Sciences and Research, Jamia Hamdard, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.129334

Rights and Permissions

Ranitidine hydrochloride is a widely used drug that is generally well-tolerated. Anaphylaxis is rarely observed with ranitidine. We report a case who developed severe anaphylaxis following single dose of intravenous ranitidine. The article highlights the importance of recognition of this serious adverse event and re-emphasizes the need for cautious use of drugs, especially in those with known history of allergy.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow